Alert archive / Texas / Flash Flood Warnings in 2015

Flash Flood Warning 167, NWS Austin/San Antonio, TX

October 30, 2015Bandera County, Medina County, Uvalde County, Texas

NWS Austin/San Antonio, TX issued this flash flood warning at Oct 30, 2015, 5:41 AM CDT for Bandera County, Medina County, Uvalde County, Texas. It was in force for 4 hr. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Oct 30, 2015, 5:41 AM CDT (10:41 UTC)
Expired
Oct 30, 2015, 9:15 AM CDT
In force
4 hr
Issued by
NWS Austin/San Antonio, TX
Area
Storm-based polygon
Flood severity
None

Counties Bandera County, TX, Medina County, TX, Uvalde County, TX

The radar

The Laughlin AFB radar (KDFX), 112 km from the middle of the area, began a volume at 10:46 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Del Rio, TX (KDLF), launched 00:00Z, 10.7 hours before the alert went out and 163 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Del Rio, TX at 00:00Z on 2015-10-30Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 99 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Del Rio, TX at 00:00Z on 2015-10-30The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 116 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
99 J/kg
Mixed-layer CIN
-269 J/kg
Mixed-layer LCL
989 m above ground
0-6 km bulk shear
51 kt
0-1 km storm-relative helicity
116 m²/s²
0-3 km storm-relative helicity
168 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.1

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

803 
WGUS54 KEWX 301041
FFWEWX
TXC019-325-463-301415-
/O.NEW.KEWX.FF.W.0167.151030T1041Z-151030T1415Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
541 AM CDT FRI OCT 30 2015

THE NATIONAL WEATHER SERVICE IN AUSTIN SAN ANTONIO HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  BANDERA COUNTY IN SOUTH CENTRAL TEXAS...
  EASTERN UVALDE COUNTY IN SOUTH CENTRAL TEXAS...
  MEDINA COUNTY IN SOUTH CENTRAL TEXAS...

* UNTIL 915 AM CDT
    
* AT 537 AM CDT...DOPPLER RADAR INDICATED TRAINING THUNDERSTORMS
  PRODUCING HEAVY RAIN ACROSS THE WARNED AREA WHICH INCLUDES
  MEDINA...EASTERN UVALDE...SOUTHERN BANDERA COUNTIES. UP TO TWO
  INCHES OF RAIN HAVE ALREADY FALLEN SINCE 3 AM...WITH HIGHEST
  AMOUNTS INDICATED BY RADAR NEAR SABINAL AND RIO MEDINA. FLASH
  FLOODING IS EXPECTED TO BEGIN SHORTLY.

* SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
  MEDINA...HONDO...DEVINE...CASTROVILLE...BANDERA...VANDERPOOL...
  TARPLEY...MOORE...LYTLE...SABINAL...NATALIA...LACOSTE...D'HANIS...
  PEARSON...BADER...NOONAN...PIPE CREEK...UTOPIA...QUIHI AND BANDERA
  FALLS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

BE ESPECIALLY CAUTIOUS IN LOW LIGHT SITUATIONS WHEN IT IS HARDER TO
RECOGNIZE THE DANGERS OF FLOODING. IF FLASH FLOODING IS OBSERVED ACT
QUICKLY. MOVE TO HIGHER GROUND TO ESCAPE FLOOD WATERS. DO NOT STAY
IN AREAS SUBJECT TO FLOODING WHEN WATER BEGINS RISING.

REMAIN ALERT FOR FLOODING EVEN IN LOCATIONS NOT RECEIVING RAIN.
CREEKS...STREAMS AND RIVERS CAN BECOME RAGING KILLER CURRENTS IN A
MATTER OF MINUTES...EVEN FROM DISTANT RAINFALL.

&&

LAT...LON 2977 9960 2985 9907 2972 9878 2968 9881
      2909 9881 2909 9956

$$

MO

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Austin/San Antonio, TX wrote its last area forecast discussion before this flash flood warning went out at Oct 30, 3:29 AM CDT, 2 hours 12 minutes earlier.

Area forecast discussion, Oct 30, 3:29 AM CDT, 2 hours 12 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
329 AM CDT FRI OCT 30 2015

.SHORT TERM (TODAY THROUGH SATURDAY)...
ANOTHER SOUTHERN STREAM UPPER TROUGH WILL BRING HIGH CHANCES OF
RAIN TODAY THROUGH SATURDAY. THE FIRST ROUND OF RAINS ARE WELL
UNDERWAY AND WILL BE IMPACTING THE METRO CITIES DURING THE MORNING
COMMUTE. PWAT VALUES AROUND 2 INCHES STACKING UP OVER THE I-35
CORRIDOR THIS MORNING MEANS THAT SOME OF THE CONVECTION WILL
BECOME VERY EFFICIENT RAIN PRODUCERS. NEGATING FACTOR IS THAT THE
FIRST ROUND OF CONVECTION IS CRUISING AT 30 MPH TO THE NORTHEAST
WITH ONLY MINIMAL AREAS OF TRAINING EXPECTED. CURRENTLY EXPECT 1
TO 2 INCHES OF RAIN TO PASS ACROSS THE AREA EARLY TODAY WITH
ANOTHER ROUND EXPECTED TO FIRE OVER THE EDWARDS PLATEAU AND HILL
COUNTRY FOR THIS EVENING INTO TONIGHT. HOWEVER...A SECONDARY ROUND
OF HEAVY RAIN COULD FORM IN AN UPSTREAM PROPAGATION REGION BY
DAYBREAK AND LEAD TO HEAVY RAINFALL AMOUNTS SUFFICIENT FOR A FLASH
FLOOD THREAT. WILL WANT TO MONITOR RADAR TRENDS FOR ANOTHER COUPLE
HOURS BEFORE CONSIDERING A FFA. STORM TOTAL EXPECTED AMOUNTS FOR
NOW REMAIN AT 2-4...ISOLATED 6...WITH SOME OF THE RAIN FALLING
EARLY THIS MORNING AND OUTSIDE THE EFFECTIVE FORECAST PERIOD.

IN TERMS OF THE MARGINAL TO SLIGHT RISK SEVERE THREAT...THE
MORNING ACTIVITY HAS THE LOOK OF HEAVY DOWNPOURS BASED ON ELEVATED
DYNAMICS AND LOW LEVEL JET WITHOUT MUCH INFLUENCE FROM SURFACE
FEATURES. HOWEVER...LOW LEVEL HELICITY VALUES ARE HIGH THIS
MORNING...AND SOME ROTATING STORMS HAVE ALREADY BEEN NOTED OVER
THE RIO GRANDE PLAINS. EXPECT THE BULK OF THE SEVERE THREAT TO
OCCUR TOWARD MIDDAY THROUGH LATE TONIGHT AS BULK SHEAR INCREASES
40-55 KNOTS AND CAPES EXCEED 1000 J/KG.

THE HEAVY RAIN THREAT SHOULD CLEAR TO THE EAST OF THE AREA TOWARD
SATURDAY MORNING...ALTHOUGH POPS REMAIN FAIRLY HIGH OVER OUR FAR
EASTERN COUNTIES IN THE DAYTIME SATURDAY. TYPICALLY THIS PATTERN
WOULD FAVOR AN MCS THAT WILL PUSH EAST OF I-35 IN THE LATE NIGHT
HOURS WITH THE COOL OUTFLOW SURGING THE CONVECTIVE LINE EAST INTO
SOUTHEAST TX BY DAYBREAK. THUS PRIMARY CONCERNS FOR FLOODING IN
OUR FORECAST AREA ARE EXPECTED TO END AT AROUND DAYBREAK.

&&

.LONG TERM (SATURDAY NIGHT THROUGH THURSDAY)...
THE DEPARTING SOUTHERN STREAM UPPER TROUGH LEAVES ANOTHER COUPLE
OF MILD AND DRY DAYS TO RECOVER...BUT BY LATE TUESDAY MOISTURE
BEGINS RACING ONSHORE IN ADVANCE OF ANOTHER PACIFIC TROUGH. THIS
SYSTEM WILL ALSO CONTAIN THE POTENTIAL FOR HEAVY DOWNPOURS...BUT
IS CURRENTLY FORECAST TO PASS FARTHER NORTH OVER THE SOUTHERN
PLAINS. WILL TAKE THE HIGH PWAT VALUES SHOWN BY THE GFS WITH SOME
DEGREE OF SKEPTICISM...BUT CONTINUE TO RUN SEVERAL PERIODS OF
CHANCE TO LIKELY POPS FOR WEDNESDAY INTO NEXT FRIDAY.

&&

.PRELIMINARY POINT TEMPS/POPS...
AUSTIN CAMP MABRY              77  66  78  57  77 /  80  90  40  10  -
AUSTIN BERGSTROM INTL AIRPORT  78  66  79  54  77 /  80  90  40  10  -
NEW BRAUNFELS MUNI AIRPORT     79  67  82  56  79 /  80  90  40  10  -
BURNET MUNI AIRPORT            75  62  74  54  75 /  90  90  30  10  -
DEL RIO INTL AIRPORT           81  61  79  53  82 /  70  70  20  -    0
GEORGETOWN MUNI AIRPORT        76  65  76  54  75 /  90  90  40  10  -
HONDO MUNI AIRPORT             80  65  83  54  80 /  90  80  30  -    0
SAN MARCOS MUNI AIRPORT        78  67  80  57  77 /  80  90  40  10  -
LA GRANGE - FAYETTE REGIONAL   79  70  80  58  76 /  70  80  70  20  10
SAN ANTONIO INTL AIRPORT       80  67  82  57  80 /  90  90  30  -   -
STINSON MUNI AIRPORT           81  68  84  58  80 /  80  80  30  -   -

&&

.EWX WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

MESOSCALE/AVIATION...ALLEN
SYNOPTIC/GRIDS...OAKS
Hazardous weather outlook, Oct 29, 3:01 PM CDT, 14 hours 40 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
301 PM CDT THU OCT 29 2015

TXZ171>173-183>194-202>209-217>225-228-302015-
LLANO-BURNET-WILLIAMSON-VAL VERDE-EDWARDS-REAL-KERR-BANDERA-
GILLESPIE-KENDALL-BLANCO-HAYS-TRAVIS-BASTROP-LEE-KINNEY-UVALDE-
MEDINA-BEXAR-COMAL-GUADALUPE-CALDWELL-FAYETTE-MAVERICK-ZAVALA-
FRIO-ATASCOSA-WILSON-KARNES-GONZALES-DE WITT-LAVACA-DIMMIT-
301 PM CDT THU OCT 29 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH CENTRAL TEXAS.

.DAY ONE...LATE TONIGHT AND EARLY TOMORROW MORNING.

STRONG TO MARGINALLY SEVERE STORMS ARE POSSIBLE LATE TONIGHT...
MAINLY WEST OF A KERRVILLE TO PEARSALL LINE. THESE STORMS ARE
EXPECTED TO BEGIN AFFECTING THE RIO GRANDE PLAINS AND SOUTHERN
EDWARDS PLATEAU AROUND MIDNIGHT AND REACH THE I35 CORRIDOR BY
EARLY FRIDAY MORNING. LOCALLY HEAVY RAINFALL...FREQUENT CLOUD TO
GROUND LIGHTNING AND THE POSSIBILITY FOR AN ISOLATED TORNADO WILL
BE THE MAIN THREATS.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.

CHANCES OF LOCALLY HEAVY RAINFALL AND ISOLATED STRONG TO SEVERE
THUNDERSTORMS WILL CONTINUE FRIDAY THROUGH SATURDAY MORNING.
HEAVY RAINFALL RESULTING IN LOCALIZED FLASH FLOODING WILL CONTINUE
TO BE THE PRIMARY THREAT BUT DAMAGING WINDS...FREQUENT
LIGHTNING...AND THE POSSIBILITY FOR A TORNADO WILL ALSO EXIST WITH
THIS SYSTEM PROGRESSES THROUGH THE LATE AFTERNOON. THE TORNADO
THREAT SHOULD DIMINISH BY FRIDAY EVENING AND EVOLVE INTO PRIMARILY
A HEAVY RAIN AND STRAIGHT LINE WIND EVENT OVERNIGHT ON FRIDAY. RAINFALL
AMOUNTS WILL AVERAGE BETWEEN 2-4 INCHES WITH ISOLATED TOTALS UP
TO 6 INCHES OVER THE 48 HOUR PERIOD.

ANOTHER STORM SYSTEM PRODUCING SHOWERS AND THUNDERSTORMS WILL
APPROACH BY WEDNESDAY BUT NO WIDESPREAD HAZARDOUS WEATHER IS
EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED LATE TONIGHT THROUGH SATURDAY
MORNING.

TB3

In the hours before

Special weather statement, Oct 30, 3:48 AM CDT, 1 hour 53 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
348 AM CDT FRI OCT 30 2015

TXZ204-300930-
MEDINA TX-
348 AM CDT FRI OCT 30 2015

...SIGNIFICANT WEATHER ADVISORY FOR WESTERN MEDINA COUNTY UNTIL 430
AM CDT...

AT 348 AM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR
D'HANIS...OR 10 MILES SOUTHWEST OF HONDO...MOVING NORTHEAST AT 40
MPH.

WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THIS STORM.

LOCATIONS IMPACTED INCLUDE...
HONDO AND D'HANIS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

&&

LAT...LON 2923 9941 2927 9942 2963 9926 2962 9898
      2958 9898 2917 9924
TIME...MOT...LOC 0848Z 204DEG 35KT 2928 9930

ALLEN
Special weather statement, Oct 30, 4:08 AM CDT, 1 hour 33 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
408 AM CDT FRI OCT 30 2015

TXZ188-301000-
GILLESPIE TX-
408 AM CDT FRI OCT 30 2015

...SIGNIFICANT WEATHER ADVISORY FOR WESTERN GILLESPIE COUNTY UNTIL
500 AM CDT...

AT 408 AM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 7
MILES NORTH OF INGRAM...OR 10 MILES NORTHWEST OF KERRVILLE...MOVING
NORTHEAST AT 25 MPH.

HALF INCH HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THIS
STORM.

LOCATIONS IMPACTED INCLUDE...
FREDERICKSBURG...CHERRY SPRING...TIVYDALE AND HARPER.

LAT...LON 3034 9877 3014 9899 3013 9919 3013 9927
      3016 9930 3022 9930 3050 9902 3050 9894
TIME...MOT...LOC 0908Z 227DEG 23KT 3018 9921

ALLEN
Local storm report, Oct 30, 4:21 AM CDT, 1 hour 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
421 AM CDT FRI OCT 30 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0408 AM     TSTM WND DMG     D'HANIS                 29.33N  99.28W
10/30/2015                   MEDINA             TX   LAW ENFORCEMENT

            MEDINA CO SHERIFF REPORTS TREE DAMAGE AND SOME HOMES
            DAMAGED IN THE TOWN OF DHANIS

&&

EVENT NUMBER EWX1500821
Special weather statement, Oct 30, 4:24 AM CDT, 1 hour 17 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
424 AM CDT FRI OCT 30 2015

TXZ191-206-301015-
COMAL TX-HAYS TX-
424 AM CDT FRI OCT 30 2015

...SIGNIFICANT WEATHER ADVISORY FOR EASTERN COMAL AND SOUTHERN HAYS
COUNTIES UNTIL 515 AM CDT...

AT 424 AM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM OVER
NEW BRAUNFELS...MOVING NORTHEAST AT 25 MPH.

WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THIS STORM.

LOCATIONS IMPACTED INCLUDE...
NEW BRAUNFELS...SAN MARCOS...WIMBERLEY...CANYON LAKE DAM...KYLE...
CANYON LAKE...WOODCREEK...HUNTER...SOLMS...GRUENE...SATTLER...
FREIHEIT...HAYS CITY AND REDWOOD.

LAT...LON 2999 9784 2981 9793 2975 9801 2969 9808
      2965 9818 2968 9829 3010 9813
TIME...MOT...LOC 0924Z 204DEG 22KT 2971 9817

ALLEN
Special weather statement, Oct 30, 4:40 AM CDT, 1 hour 1 minute before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
440 AM CDT FRI OCT 30 2015

TXZ191-301030-
HAYS TX-
440 AM CDT FRI OCT 30 2015

...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN HAYS COUNTY UNTIL
530 AM CDT...

AT 440 AM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM OVER
WOODCREEK...OR NEAR WIMBERLEY...MOVING NORTHEAST AT 25 MPH.

WIND GUSTS OF 50 TO 55 MPH WILL BE POSSIBLE WITH THIS STORM.

LOCATIONS IMPACTED INCLUDE...
WIMBERLEY...DRIPPING SPRINGS...WOODCREEK...BEAR CREEK...DRIFTWOOD AND
MOUNT GAINOR.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

&&

LAT...LON 3017 9791 2990 9810 3003 9828 3033 9814
TIME...MOT...LOC 0940Z 204DEG 21KT 3003 9815

ALLEN
Special weather statement, Oct 30, 5:29 AM CDT, 12 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
529 AM CDT FRI OCT 30 2015

TXZ205-221-301115-
WILSON TX-BEXAR TX-
529 AM CDT FRI OCT 30 2015

...SIGNIFICANT WEATHER ADVISORY FOR WESTERN WILSON AND SOUTHEASTERN
BEXAR COUNTIES UNTIL 615 AM CDT...

AT 529 AM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 9
MILES EAST OF LEMING...OR 11 MILES SOUTHWEST OF FLORESVILLE...MOVING
NORTHEAST AT 35 MPH.

WIND GUSTS OF 50 TO 55 MPH WILL BE POSSIBLE WITH THIS STORM.

LOCATIONS IMPACTED INCLUDE...
FLORESVILLE...ST. HEDWIG...ELMENDORF...LA VERNIA...CALAVERAS LAKE...
SUTHERLAND SPRINGS...ZUEHL...FRIENDLY CORNER...PARITA...ADKINS AND
CANADA VERDE.

LAT...LON 2912 9841 2952 9821 2951 9819 2949 9819
      2950 9818 2950 9817 2948 9816 2948 9812
      2946 9812 2943 9814 2936 9811 2938 9809
      2938 9794 2890 9821
TIME...MOT...LOC 1029Z 209DEG 29KT 2907 9833

ALLEN

The office that day

Everything else NWS Austin/San Antonio, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Oct 30, 3:07 AM CDTSpecial Weather StatementEWXUvalde38 min
Oct 30, 3:09 AM CDTTornado WarningEWXZavala23 min
Oct 30, 3:30 AM CDTSpecial Weather StatementEWXUvalde45 min
Oct 30, 3:48 AM CDTSpecial Weather StatementEWXMedina42 min
Oct 30, 4:08 AM CDTSpecial Weather StatementEWXGillespie52 min
Oct 30, 4:13 AM CDTTornado WarningEWXMedina35 min
Oct 30, 4:24 AM CDTSpecial Weather StatementEWXHays51 min
Oct 30, 4:39 AM CDTFlash Flood WatchEWXAtascosa, Bandera, Bastrop, Bexar, Blanco, Burnet and 18 more29 hr
Oct 30, 4:40 AM CDTSpecial Weather StatementEWXHays50 min
Oct 30, 4:44 AM CDTSevere Thunderstorm WarningEWXBandera18 min
Oct 30, 4:46 AM CDTFlash Flood WarningEWXBexar, Comal, Kendall4 hr
Oct 30, 4:53 AM CDTAreal Flood AdvisoryEWXGillespie, Kerr3 hr
Oct 30, 5:04 AM CDTFlash Flood WarningEWXBlanco, Comal, Hays, Kendall4 hr
Oct 30, 5:29 AM CDTSpecial Weather StatementEWXWilson46 min
Oct 30, 5:31 AM CDTFlash Flood WarningEWXBexar, Guadalupe, Wilson3 hr
Oct 30, 5:34 AM CDTTornado WarningEWXBexar, Wilson26 min
Oct 30, 5:58 AM CDTTornado WarningEWXBexar, Wilson12 min
Oct 30, 6:00 AM CDTSpecial Weather StatementEWXBlanco45 min
Oct 30, 6:05 AM CDTFlash Flood WarningEWXBlanco, Burnet, Llano, Travis, Williamson3 hr
Oct 30, 6:13 AM CDTSevere Thunderstorm WarningEWXWilson32 min
Oct 30, 6:22 AM CDTTornado WarningEWXWilson38 min
Oct 30, 6:36 AM CDTSevere Thunderstorm WarningEWXGuadalupe54 min
Oct 30, 6:51 AM CDTTornado WarningEWXGuadalupe39 min
Oct 30, 6:54 AM CDTFlash Flood WarningEWXCaldwell, Comal, Guadalupe, Hays, Travis3 hr
Oct 30, 7:04 AM CDTSevere Thunderstorm WarningEWXBexar, Comal41 min
Oct 30, 7:07 AM CDTSevere Thunderstorm WarningEWXComal, Guadalupe, Hays83 min
Oct 30, 7:18 AM CDTTornado WarningEWXComal, Guadalupe, Hays27 min
Oct 30, 7:43 AM CDTTornado Warning Tornado observedEWXCaldwell, Guadalupe, Hays26 min
Oct 30, 7:46 AM CDTAreal Flood AdvisoryEWXBurnet, Llano, Travis, Williamson3 hr
Oct 30, 7:51 AM CDTRiver Flood WarningEWXComal, Guadalupe16 hr
Oct 30, 8:03 AM CDTRiver Flood WarningEWXComal, Gonzales, Guadalupe20 hr
Oct 30, 8:03 AM CDTRiver Flood WarningEWXComal, Guadalupe20 hr
Oct 30, 8:07 AM CDTSevere Thunderstorm WarningEWXBlanco, Comal, Hays53 min
Oct 30, 8:08 AM CDTSevere Thunderstorm WarningEWXComal, Hays52 min
Oct 30, 8:21 AM CDTSevere Thunderstorm WarningEWXCaldwell, Comal, Hays, Travis54 min
Oct 30, 8:26 AM CDTRiver Flood WarningEWXHays38 hr
Oct 30, 8:43 AM CDTFlash Flood Warning EmergencyEWXBexar, Comal, Hays8 hr
Oct 30, 8:48 AM CDTRiver Flood WarningEWXBexar27 hr
Oct 30, 8:48 AM CDTRiver Flood WarningEWXBexar46 hr
Oct 30, 8:48 AM CDTRiver Flood WarningEWXBexar31 hr
Oct 30, 8:48 AM CDTRiver Flood WarningEWXBexar, Wilson51 hr
Oct 30, 8:48 AM CDTRiver Flood WarningEWXKarnes4 days
Oct 30, 8:48 AM CDTTornado WarningEWXCaldwell, Hays, Travis27 min
Oct 30, 8:52 AM CDTFlash Flood WarningEWXBastrop, Caldwell, Guadalupe, Hays, Travis, Williamson13 hr
Oct 30, 9:06 AM CDTFlash Flood WarningEWXBlanco, Kendall5 hr
Oct 30, 9:14 AM CDTSevere Thunderstorm WarningEWXBastrop, Caldwell, Hays, Travis61 min
Oct 30, 9:17 AM CDTTornado WarningEWXTravis28 min
Oct 30, 9:29 AM CDTRiver Flood WarningEWXComal18 hr
Oct 30, 9:29 AM CDTRiver Flood WarningEWXGuadalupe29 hr
Oct 30, 9:29 AM CDTRiver Flood WarningEWXCaldwell, Gonzales4 days
Oct 30, 9:29 AM CDTRiver Flood WarningEWXCaldwell, Gonzales50 hr
Oct 30, 9:29 AM CDTRiver Flood WarningEWXGonzales4 days
Oct 30, 9:29 AM CDTRiver Flood WarningEWXDeWitt5 days
Oct 30, 9:45 AM CDTRiver Flood WarningEWXComal16 hr
Oct 30, 9:48 AM CDTFlash Flood WarningEWXBastrop, Lee13 hr
Oct 30, 9:53 AM CDTSpecial Weather StatementEWXBlanco52 min
Oct 30, 10:16 AM CDTFlash Flood Warning EmergencyEWXTravis6 hr
Oct 30, 10:16 AM CDTSevere Thunderstorm WarningEWXBastrop, Caldwell, Hays, Travis29 min
Oct 30, 10:32 AM CDTTornado WarningEWXBastrop, Travis13 min
Oct 30, 10:40 AM CDTSevere Thunderstorm WarningEWXBastrop, Caldwell, Hays, Lee, Travis65 min
Oct 30, 10:41 AM CDTRiver Flood WarningEWXBlanco22 hr
Oct 30, 10:41 AM CDTRiver Flood WarningEWXTravis31 hr
Oct 30, 10:41 AM CDTRiver Flood WarningEWXTravis29 hr
Oct 30, 10:41 AM CDTRiver Flood WarningEWXBastrop58 hr
Oct 30, 10:46 AM CDTRiver Flood WarningEWXBexar, Guadalupe28 hr
Oct 30, 10:56 AM CDTSpecial Weather StatementEWXCaldwell49 min
Oct 30, 11:46 AM CDTSpecial Weather StatementEWXLee44 min
Oct 30, 12:05 PM CDTSevere Thunderstorm WarningEWXLee40 min
Oct 30, 12:21 PM CDTSpecial Weather StatementEWXWilliamson39 min
Oct 30, 12:30 PM CDTFlash Flood Warning EmergencyEWXCaldwell, Guadalupe, Hays3 hr
Oct 30, 1:50 PM CDTFlash Flood WarningEWXBlanco, Burnet, Kendall, Llano3 hr
Oct 30, 2:02 PM CDTSpecial Weather StatementEWXFayette43 min
Oct 30, 2:17 PM CDTRiver Flood WarningEWXTravis16 hr
Oct 30, 3:18 PM CDTRiver Flood WarningEWXWilliamson29 hr
Oct 30, 3:49 PM CDTRiver Flood WarningEWXKarnes4 days
Oct 30, 4:36 PM CDTSpecial Weather StatementEWXWilliamson24 min
Oct 30, 6:10 PM CDTSevere Thunderstorm WarningEWXVal Verde65 min
Oct 30, 6:31 PM CDTSpecial Weather StatementEWXVal Verde44 min

Nearby

Flash Flood Warnings in Texas, 2015Every flash flood warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.